Jump to content
CrazyBoards.org

Recommended Posts

My shrink is pushing to put me on Invega Sustenna. At the moment im on Latuda, and taking a trial dose of 6mg Invega each night. Seems to be working ok, but it makes me so freaking sleepy. This is a dealbreaker, i cant e so tired all the time. Does the injection make you less sleepy, or is it the same?

Any other info/ experiences of Sustenna would also be helpful!!

Link to comment
Share on other sites

I mentioned this in another post, but I had a horrible reaction to Invega Sustenna. The injection was painful and left my arm sore for over a week, and the medication itself left me mostly bedridden and barely able to move. I remember crying when I tried to put on my pants because I was too weak to lift them up over my thighs. A nurse cleaned my body with a cloth when I took a shower because I wasn't able to wash myself, and I needed assistance when using the bathroom.

 

Although I know that my reaction was unusual because I'm exquisitely sensitive to medication, I would not recommend the injectable drug to anyone. I would never have taken it if a doctor hadn't forced me to. I would rather die than receive that injection every month for the rest of my life.

Edited by Hadeharia
Link to comment
Share on other sites

Did you take the pill form first, or start off with the injection?

 

I took the pill form first and then had the injection. I recently stopped the pills because I've been lactating and having irregular periods for over a year and I'm worried about what it's doing to my body, but I was able to live comfortably on a small dose of it.

Link to comment
Share on other sites

I'm on the oral form (9mg, though I was on 12mg for a long time), and I found that while it initially made me very tired, this side-effect went away after a few weeks and now it doesn't even faze me. I've never been on the injection (though my old psych nurse hounded me to try it for a while), so I'm not sure if the effects differ. But that is my experience. 

Link to comment
Share on other sites

I loved invega. I had clarity of mind so much! I only took pill form and took 12mg. I started lactating though and had to stop! Darn! I didn't gain any weight and it never made me tired either. I agree though that the tiredness can go away as some side effects can fade or disappear over time. Good luck!

Link to comment
Share on other sites

Well that lasted a grand total of 4 days. Got to the point where i was so paranoid i thought there were demons living in my house that were coming to kill me. I didnt take it last night and strangely last night i wasnt paranoid and i could sleep without fear. So i guess that's that. 

 

Im not surprised, i didnt even really want to take it as Risperdal made me so suicidal i tried to jump in front of a car. But shrinky insisted people who react to Risperdal are usually fine on Invega. NOPE.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...